Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Rate of growth of nonoscillatory solutions for the differential equation $ \ddot y+q(t)y^{\gamma }\ {\rm sgn}\,y=0$, $ 0<\gamma <1$

Author: J. W. Heidel
Journal: Quart. Appl. Math. 28 (1971), 601-606
MSC: Primary 34C10
DOI: https://doi.org/10.1090/qam/301288
MathSciNet review: 301288
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10

Additional Information

DOI: https://doi.org/10.1090/qam/301288
Article copyright: © Copyright 1971 American Mathematical Society